# SDR AALA202111295620

- Difficulty date: November 28, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737*
- Aircraft serial: 31097
- Aircraft time: 34,243 hours, 14,236 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR DIFFICULT TO OPEN, CLOSE, AND LATCH. ADJUSTED DOOR HINGE AS NECESSARY, OPS CHECK GOOD.
